Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 28, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 24, 2015, 10:49 AM CDT for Fulton County, Knox County, Illinois. It took effect at Jun 25, 2015, 4:38 AM CDT. It was in force for 66 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2015, 10:49 AM CDT (15:49 UTC)
- In effect from
- Jun 25, 2015, 4:38 AM CDT
- Expired
- Jun 27, 2015, 10:45 PM CDT
- In force
- 66 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
390
WGUS43 KILX 241549
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1049 AM CDT WED JUN 24 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
.Another round of heavy rainfall is expected over the Spoon River basin
over the next 24 to 36 hours which will bring London Mills to above
flood stage by Thursday afternoon and then remain above flood stage
through Saturday morning.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC057-095-250549-
/O.NEW.KILX.FL.W.0028.150625T1912Z-150628T0345Z/
/LNMI2.1.ER.150625T1912Z.150626T1800Z.150627T2145Z.NO/
1049 AM CDT WED JUN 24 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at London Mills.
* From Thursday afternoon until Saturday evening.
* At 945 AM Wednesday the stage was 7.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 16.6 feet by Friday afternoon.The river
will fall below flood stage by Saturday afternoon.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
London Mills 15 7.8 Wed 10 AM 12.5 16.5 16.0
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
Smith6 follow-up statements
490
WGUS43 KILX 250308
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1008 PM CDT WED JUN 24 2015
...Observed flooding changed from Minor to Nonflood severity for the
following rivers in Illinois...
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
.Synopsis...Additional heavy rainfall is expected over the Spoon River
basin overnight into Thursday which is expected to produce moderate
flooding into Saturday before subsiding gradually into the weekend.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC057-095-251708-
/O.EXT.KILX.FL.W.0028.150625T0938Z-150628T2204Z/
/LNMI2.2.ER.150625T0938Z.150626T1200Z.150628T1604Z.NO/
1008 PM CDT WED JUN 24 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Spoon River at London Mills.
* From late tonight until Sunday afternoon.
* At 945 PM Wednesday the stage was 7.7 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 23.4 feet by Friday morning.The river will
fall below flood stage by Sunday morning.
* Impact...At 24.0 feet...Illinois Route 116 is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
London Mills 15 7.7 Wed 10 PM 18.8 23.4 22.0
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$390
WGUS83 KILX 251249
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
749 AM CDT THU JUN 25 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-260249-
/O.EXT.KILX.FL.W.0028.000000T0000Z-150626T2100Z/
/LNMI2.1.ER.150626T0600Z.150626T1200Z.150626T1500Z.NO/
749 AM CDT THU JUN 25 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Friday afternoon.
* At 645 AM Thursday the stage was 11.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 15.1 feet by tomorrow morning.The river
will fall below flood stage by tomorrow morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 11.9 Thu 7 AM 15.1 13.1 10.5
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-260249-
/O.EXT.KILX.FL.W.0029.150626T0417Z-150627T0600Z/
/SEVI2.1.ER.150626T0417Z.150626T1200Z.150627T0000Z.NO/
749 AM CDT THU JUN 25 2015
The Flood Warning continues for
The Spoon River at Seville.
* From this evening until late Friday night.
* At 645 AM Thursday the stage was 17.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 22.3 feet by tomorrow morning.The river will fall below
flood stage by tomorrow evening.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
Seville 22 17.9 Thu 7 AM 22.3 20.4 16.8
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$720
WGUS83 KILX 251541
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1041 AM CDT THU JUN 25 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-260541-
/O.EXT.KILX.FL.W.0028.000000T0000Z-150626T0600Z/
/LNMI2.1.ER.150625T1800Z.150625T1800Z.150626T0000Z.NO/
1041 AM CDT THU JUN 25 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until late tonight.
* At 945 AM Thursday the stage was 14.2 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise to near flood stage this
afternoon.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 14.2 Thu 10 AM 13.1 10.0 8.3
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-260540-
/O.EXT.KILX.FL.W.0029.150626T0600Z-150626T1200Z/
/SEVI2.1.ER.150626T0600Z.150626T0600Z.150626T0600Z.NO/
1041 AM CDT THU JUN 25 2015
The Flood Warning continues for
The Spoon River at Seville.
* From late tonight until Friday morning.
* At 945 AM Thursday the stage was 19.7 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage early
tomorrow morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
Seville 22 19.7 Thu 10 AM 21.6 18.0 14.7
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$459
WGUS83 KILX 252054
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
354 PM CDT THU JUN 25 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-261054-
/O.EXT.KILX.FL.W.0028.000000T0000Z-150626T1437Z/
/LNMI2.1.ER.150625T1636Z.150626T0000Z.150626T0837Z.NO/
354 PM CDT THU JUN 25 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Friday morning.
* At 245 PM Thursday the stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.3 feet by this
evening. The river will fall below flood stage early tomorrow
morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 15.8 Thu 3 PM 14.1 10.4 8.6
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-261054-
/O.EXT.KILX.FL.W.0029.150626T1200Z-150626T1800Z/
/SEVI2.1.ER.150626T1200Z.150626T1200Z.150626T1200Z.NO/
354 PM CDT THU JUN 25 2015
The Flood Warning continues for
The Spoon River at Seville.
* From Friday morning until Friday afternoon.
* At 245 PM Thursday the stage was 20.4 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
Seville 22 20.4 Thu 3 PM 22.0 19.7 16.2
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Smith169
WGUS83 KILX 260238
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
938 PM CDT THU JUN 25 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-261415-
/O.EXT.KILX.FL.W.0028.000000T0000Z-150626T1415Z/
/LNMI2.1.ER.150625T1636Z.150625T2300Z.150626T0815Z.NO/
938 PM CDT THU JUN 25 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Friday morning.
* At 845 PM Thursday the stage was 16.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 16.0 Thu 9 PM 14.0 10.8 8.9
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-261638-
/O.EXT.KILX.FL.W.0029.150627T0000Z-150627T0600Z/
/SEVI2.1.ER.150627T0000Z.150627T0000Z.150627T0000Z.NO/
938 PM CDT THU JUN 25 2015
The Flood Warning continues for
The Spoon River at Seville.
* From Friday evening until late Friday night.
* At 845 PM Thursday the stage was 20.5 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow evening.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
Seville 22 20.5 Thu 9 PM 21.0 21.2 17.2
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Barnes985
WGUS83 KILX 261239
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
739 AM CDT FRI JUN 26 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-261309-
/O.CAN.KILX.FL.W.0028.000000T0000Z-150626T1415Z/
/LNMI2.1.ER.150625T1636Z.150625T2300Z.150626T1030Z.NO/
739 AM CDT FRI JUN 26 2015
The Flood Warning is cancelled for
The Spoon River at London Mills.
* At 645 AM Friday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at 530 AM Friday.
* Forecast...The river will continue to fall to 10.8 feet by tomorrow
morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
London Mills 15 14.9 Fri 7 AM 10.8 8.9 7.7
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 24, 6:51 AM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Jun 24, 6:51 AM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 651 AM CDT WED JUN 24 2015 .SHORT TERM...(TODAY) ISSUED AT 316 AM CDT WED JUN 24 2015 07Z/2AM SURFACE MAP SHOWS HIGH PRESSURE OVER LAKE MICHIGAN...WHILE A STATIONARY FRONTAL BOUNDARY EXTENDS FROM KENTUCKY WESTWARD TO KANSAS. CLUSTERS OF ELEVATED THUNDERSTORMS HAVE DEVELOPED ON THE NOSE OF A 40-50KT 850MB JET STREAK WELL NORTH OF THE BOUNDARY FROM NEBRASKA INTO CENTRAL IOWA. THIS ACTIVITY IS TRACKING EASTWARD AND WILL REMAIN NORTH OF CENTRAL ILLINOIS EARLY THIS MORNING. SEVERAL HIGH-RES MODELS ARE TRYING TO DEVELOP CONVECTION FURTHER SOUTH INTO NORTH-CENTRAL MISSOURI OVER THE NEXT COUPLE OF HOURS...HOWEVER DO NOT SEE MUCH SUPPORT FOR THIS AS THE JET IS ORIENTED WELL WEST OF THE AREA FROM WESTERN KANSAS INTO NEBRASKA. HAVE HOWEVER INCLUDED CHANCE POPS ACROSS THE W/SW KILX CWA EARLY THIS MORNING IN CASE SCATTERED SHOWERS/STORMS DEVELOP IN THE WEAK WAA PATTERN. ISOLATED TO WIDELY SCATTERED SHOWERS/STORMS WILL DEVELOP FURTHER EASTWARD ACROSS THE ENTIRE CWA TODAY AS THE FRONT SLOWLY LIFTS NORTHWARD...WITH THE BEST RAIN CHANCES REMAINING FOCUSED ALONG/WEST OF THE I-55 CORRIDOR. .LONG TERM...(TONIGHT THROUGH TUESDAY) ISSUED AT 316 AM CDT WED JUN 24 2015 MAIN FORECAST CONCERN CONTINUES TO BE THE TRACK OF AN MCS TONIGHT AND THE POTENTIAL FOR SEVERE WEATHER/HEAVY RAIN ACROSS PARTS OF CENTRAL ILLINOIS. MODELS ARE STILL NOT IN VERY GOOD AGREEMENT CONCERNING THIS POTENTIAL SYSTEM...WITH SEVERAL SOLUTIONS SUCH AS THE NAM AND GEM KEEPING THE HEAVIEST RAINFALL AXIS WELL TO THE NORTH ACROSS SOUTHERN WISCONSIN/FAR NORTHERN ILLINOIS. GFS HAS REMAINED CONSISTENT WITH ITS PRIOR RUNS...WITH THE RAIN BAND SETTING UP GENERALLY ALONG THE I-80 CORRIDOR. ECMWF REMAINS THE FURTHEST SOUTH BUT HAS SHIFTED SLIGHTLY NORTHWARD AS WELL...MAINLY ALONG THE N/NE PERIPHERY OF THE KILX CWA. HIGH-RES MODELS SUCH AS THE RAPID REFRESH ARE SHOWING CONVECTIVE DEVELOPMENT WELL TO THE NORTH ACROSS NORTHERN IOWA LATE THIS AFTERNOON...SUGGESTING THAT THOSE SOLUTIONS MAY KEEP THE HEAVIEST RAIN NORTH OF THE AREA AS WELL. BASED ON THE MEAN 500-700MB FLOW PATTERN...THINK CONVECTION THAT DEVELOPS ALONG THE NOSE OF THE EXPECTED 45-50KT 850MB JET ACROSS CENTRAL/NORTHERN IOWA WILL GENERALLY TRACK E/SE ACROSS NORTHERN ILLINOIS TONIGHT. AS A RESULT...CENTRAL ILLINOIS WILL LIKELY BE ON THE SOUTHERN EDGE OF THE HEAVIEST RAINFALL. FLASH FLOOD WATCH IS CURRENTLY IN EFFECT ALONG/NORTH OF A FULTON COUNTY TO MCLEAN COUNTY LINE. DO NOT SEE ANY REASON TO ALTER THE WATCH AT THIS TIME...ALTHOUGH LATER SHIFTS MAY NEED TO ADJUST ITS ORIENTATION TO POSSIBLY INCLUDE CHAMPAIGN AND VERMILION COUNTIES AS THE SYSTEM WILL LIKELY MAKE A SLIGHT SOUTHEAST TURN AS IT DROPS INTO NORTH-CENTRAL INDIANA LATE TONIGHT INTO THURSDAY MORNING. CURRENT PROJECTIONS SUGGEST RAINFALL AMOUNTS OF 1.50 TO 2.00 INCHES...WITH ISOLATED HIGHER AMOUNTS ALONG/NORTH OF THE I-74 CORRIDOR. FURTHER SOUTH AND WEST...RAIN CHANCES WILL DECREASE MARKEDLY...WITH LOCATIONS ALONG/SOUTH OF I-70 STAYING DRY THROUGH THE ENTIRE NIGHT. SEVERE WEATHER THREAT IS A BIT MORE UNCERTAIN...HOWEVER THE POTENTIAL EXISTS FOR DAMAGING WIND GUSTS ALONG/AHEAD OF THE SYSTEM...POSSIBLY AS FAR SOUTH AS A SPRINGFIELD TO PARIS LINE LATE TONIGHT. ONCE THE MCS TRACKS INTO INDIANA...TRAILING OUTFLOW/COLD FRONT WILL SINK INTO CENTRAL ILLINOIS ON THURSDAY...TRIGGERING ADDITIONAL CONVECTION DURING THE AFTERNOON/EVENING. SOME OF THE STORMS COULD ONCE AGAIN BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS...MAINLY SOUTH OF THE I-72 CORRIDOR. FRONT WILL DROP SOUTH OF THE CWA THURSDAY NIGHT INTO FRIDAY...HOWEVER A WAVE OF LOW PRESSURE TRACKING ALONG THE BOUNDARY WILL KEEP RAIN CHANCES ALIVE THROUGH AT LEAST FRIDAY. BY FRIDAY NIGHT...THE RAIN WILL GRADUALLY SHIFT INTO THE OHIO RIVER VALLEY...SO HAVE DROPPED POPS TO JUST SLIGHT CHANCES AT THAT TIME ALONG/NORTH OF A RUSHVILLE TO BLOOMINGTON LINE. AFTER THAT...A LONG-WAVE TROUGH WILL DEVELOP OVER THE MIDWEST/GREAT LAKES THIS WEEKEND...THEN REMAIN IN PLACE WELL INTO NEXT WEEK. THE END RESULT WILL BE BELOW NORMAL TEMPERATURES AND PRECIPITATION THROUGH THE PERIOD. HIGH PRESSURE WILL BRING COOL/DRY CONDITIONS FOR BOTH SATURDAY AND SUNDAY...BEFORE A SHORT-WAVE DROPPING INTO THE BASE OF THE DEEP TROUGH BRINGS CLOUDS AND A FEW SHOWERS SUNDAY NIGHT INTO MONDAY. ONCE THIS FEATURE PASSES...SEVERAL ADDITIONAL WEAK WAVES WILL BE LIKELY WITHIN THE NORTHWESTERLY FLOW PATTERN NEXT WEEK...HOWEVER DUE TO MODEL TIMING DISCREPANCIES HAVE OPTED TO KEEP THE FORECAST DRY THROUGH WEDNESDAY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 638 AM CDT WED JUN 24 2015 PREDOMINANTLY VFR AVIATION WEATHER CONDITIONS EXPECTED ACROSS THE CENTRAL ILLINOIS TERMINALS AWAY FROM ANY STRONGER THUNDERSTORMS. SHOWERS WITH SOME EMBEDDED THUNDER ARE MOVING ACROSS THE ARE AT THE MOMENT, AND THESE SHOULD TEND TO DIMINISH THIS MORNING (ESPECIALLY EAST). A POTENTIALLY STRONG TO SEVERE STORM COMPLEX MAY TRACK ACROSS THE REGION TONIGHT. HOWEVER, THE COMPLEX MAY ALSO STAY NORTH OF THE TERMINALS COMPLETELY, ESPECIALLY KSPI & KDEC. CONSIDERING THE UNCERTAINTY, DO NOT WANT TO GO ABOVE A VCTS MENTION TONIGHT. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS EVENING THROUGH THURSDAY AFTERNOON FOR ILZ027>031-036>038. && SHORT TERM...BARNES LONG TERM...BARNES AVIATION...BAK
Hazardous weather outlook, Jun 24, 6:09 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 609 AM CDT WED JUN 24 2015 ILZ027>031-036>038-251100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 609 AM CDT WED JUN 24 2015 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED DURING THE PERIOD. THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER IS TONIGHT WHEN A STRONG STORM COMPLEX IS EXPECTED TO TRACK ACROSS THE AREA. THE PRIMARY SEVERE WEATHER THREATS WITH THESE STORMS WILL BE DAMAGING WINDS...TORRENTIAL RAINFALL...AND FREQUENT LIGHTNING. MODERATE FLOODING...WITH MAJOR FLOODING AT HAVANA...WILL CONTINUE ALONG THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD...WITH THE BEST CHANCE OF A BREAK OCCURRING OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 9PM AND 1 AM. ILZ041>046-048-053-251100- CHAMPAIGN-DE WITT-LOGAN-MACON-MASON-MENARD-PIATT-VERMILION- 609 AM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED DURING THE PERIOD. THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER IS TONIGHT WHEN A STRONG STORM COMPLEX IS EXPECTED TO TRACK ACROSS THE AREA. THE PRIMARY SEVERE WEATHER THREATS WITH THESE STORMS WILL BE DAMAGING WINDS...TORRENTIAL RAINFALL...AND FREQUENT LIGHTNING. MODERATE FLOODING...WITH MAJOR FLOODING AT HAVANA...WILL CONTINUE ALONG THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD...WITH THE BEST CHANCE OF A BREAK OCCURRING OVER THE WEEKEND. STRONG TO SEVERE STORMS ARE POSSIBLE AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 9PM AND 3 AM. ILZ040-047-049>052-054>057-061>063-066>068-071>073-251100- CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MORGAN-MOULTRIE-RICHLAND-SANGAMON- SCHUYLER-SCOTT-SHELBY- 609 AM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED DURING THE PERIOD...MAINLY TONIGHT. SOME OF THE STORM MAY BE STRONG TO SEVERE TONIGHT AS WELL...BUT THE BEST CHANCE OF SEVERE WEATHER SHOULD STAY NORTH OF THE AREA. THE PRIMARY SEVERE WEATHER THREATS WITH THESE STORMS WILL BE DAMAGING WINDS...TORRENTIAL RAINFALL...AND FREQUENT LIGHTNING. MINOR FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH... AND EMBARRAS BASINS FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD...WITH THE BEST CHANCE OF A BREAK OCCURRING OVER THE WEEKEND. STRONG TO SEVERE STORMS ARE POSSIBLE AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 9PM AND 3 AM BAK
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:31 PM CDT | Special Weather Statement | ILX | Peoria | 29 min |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.